# SDR AWXA200200394

- Difficulty date: April 10, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545849
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON THE L2 DOOR LOWER HINGE CUTOUT BS 948, STR 14 L/H. MAINTENANCE ROUTED OUT CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS PRESENT; FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR IAW AWA ER 15-5210-02120-SS6, AND DWG 65C34390.
